Faculty of Mathematical Sciences

Department of Pure Mathematics

Abbas Heydari

First NameAbbas
Last/Family/SurnameHeydari
Teacher GradeAssistant Professor
Permanent Phone(not set)
Email Addressaheydari@modares.ac.i
A Characterization of the infinitesimal conformal transformations cotangent bundle, Bull. Iranian Math. Soc. 34 (2008), 59-70.
Conformal vector fields on tangent bundle of a Riemannian manifold, J. Math. Anal. Appl.347 (2008), 136–142.
Differentiation along multivector fields. Iran. J. Math. Sci. Inform. 6 (2011), 79–96.
Symmetric curvature tensor, Bull. Iranian Math. Soc. 37 (2011), 249–267.
The 0-homogeneous complete lift metric, Mediterr. J. Math., 6 (2012), 693-707.
On the geometry of tangent bundles with a class of metrics, Ann. Polon. Math.103 (2012), 229-246.
Lie hypergroups, J. Lie Theory, 23 (2013), 127-142.
Nearly Kähler Submanifolds of a Space Form, Mediterr. J. Math.,(2015), doi:10.1007/s00009-015-0637-9.
Generalized P-reducible Finsler metrics, Acta Math. Hungar. 149,(2016), 286-296.
Horizontal Subbundle On Lie Algebroids, J. Sciences, 27 (2016), 279-285.
Store Configuration page loaded here
Store Configuration page loaded here
Store Configuration page loaded here
Store Configuration page loaded here